# SDR UALA2010010500075

- Difficulty date: January 4, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 76,963 hours, 12,418 cycles
- Engine: Pwa PW4060
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RT WING ROOT FUEL LEAKING FROM SEAM INTO THE AC BAY.  CTR TANK OPEN AND VENTED, RT TANK OPEN AND VENTED, IN TANK ACP BLOW BACK TO SOURCE LEAK. FUEL SEEP STOPPED, CLEANING AREA WHERE NEW SEALANT TO BE APPLIED. ACCOMPLISHED FUEL TANK SEALANT REPAIR OF AFFECTED LEAKING AREA ON INTERNAL AND EXTERNAL OF TANK.
